ra sufferer

-------------------------------------------------------------------------------I

following from pt 1

part 2

I know that you can also become weaker coming down on prednisoloneon if you are not taking anything else I was put methotrexate after a short time I started bleeding a lot this went on for a number of weeks I had to go off methotrexate

this was due to ulcers I did improve slightly on methotrexate I was getting very scared of what was happening to me Pscologically drugs started to frighten me my prednisolone

was increased to 20 mg I wasnt happy about taking other drugs because of their toxicity I was on 20 mg pred for sometiime the linining of my stomach started to play up another side effect of prednisolone (prednisolone can be a life saving drug for some symptoms) but there are side effects) doctors always tell you to weigh the benefits with the risk (how do we justify the risk)

pt 3 soon

1 Reply

oldestnewest
  • If you are reducing your prednisolone, are you starting some other treatment to prevent the effects of Rheumatoid Disease on your joints (and other parts of your body)?

    If you look at the page about treatments on the NRAS website, you can see what treatments are available and the disadvantages as well of taking them.

    But without treatment it is likely that your joints will be attacked by the Rheumatoid Disease and you will end up with considerable disability. As well as a lot of pain and difficulty doing things.

    You have to weigh up that possibility, against the disadvantages of the various treatments. For most of us, it's a no-brainer. Treatment wins out!

You may also like...